Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Anyones husband experiencing sexual side effects from celexa or wellbutrin? adult content


my husband been on celexa for a bit and was having sexual side effects.to where it was taking him forever to ejjaculate or sometimes couldnt at all hes so frustrated bc the medicine otherwise is doing great for him hes less agitated.but our sex life was great b4 about every 3 days now when we do have sex he gets frustrated and i feel like im not getting it done well lol the doc added wellbutrin to try to counteract this ,but its only been 2weeks takin that with it.has anyone experienced this will it go away or lesson?women on it do they have any prob climaxing on it as well?

Answer Question
 
Anonymous

Asked by Anonymous at 10:27 AM on Jun. 30, 2011 in Relationships

Answers (4)
  • I know a married couple who are both on it.They have no sex life which sucks because they want kids. He needed the meds and she basically needed the meds because of him. Viscous cycle. I told them to try to find a different medicine. Talk to their doc about it. I hope they do. They would make great parents. They are great with my kids. Sorry so long winded with my answer.

    pookiekins34

    Answer by pookiekins34 at 10:30 AM on Jun. 30, 2011

  • It's a very common side effect of most anti-depressants and anti-anxiety medications. But let me ask you, do you know if your husband has low testosterone or is nutritionally deficient? I would suggest that someone taking Celexa and Wellbutrin should also take a good-quality fish oil supplement daily (such as krill oil) and make sure he's getting enough calcium, magnesium and zinc. The Omega-3 and Omega-6 essential fatty acids in the krill oil and the calcium-magnesium-zinc triad are required by the body to produce serotonin, acetylcholine, dopamine and norepinephrine, the neurotransmitters responsible for mood balance and sex drive and response, so if they body is gobbling all of the supply up managing brain chemistry and stress, there isn't enough left to properly manage sex drive and sexual response.
    Fistandantalus

    Answer by Fistandantalus at 11:23 AM on Jun. 30, 2011

  • I dated a guy before meeting my husband who was taking anti-depressants. His doctor adjusted his dose so that he could have sex more successfully. However, he did take viagra to help things because he couldn't get super hard.
    Anonymous

    Answer by Anonymous at 11:52 AM on Jun. 30, 2011

  • My husband's ex wife started taking anti-depressants 8 years into their marriage and it pretty much prevented her from enjoying sex after that. But then there were probably more problems in their marriage than just that. She ended up having an affair and leaving him - so I guess the medication didn't prevent her from enjoying sex with her boyfriend!
    Anonymous

    Answer by Anonymous at 11:54 AM on Jun. 30, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN